CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:43/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
STABILITY OF CONICAL SHOCKS IN THE THREE-DIMENSIONAL STEADY SUPERSONIC ISOTHERMAL FLOWS PAST LIPSCHITZ PERTURBED CONES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 2811-2862
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:51/0  |  Submit date:2021/10/26
conical shocks  structural stability  steady flow  supersonic isothermal flow  perturbed cones  Lipschitz cones  entropy solutions  BV  modified Glimm scheme  TV  Glimm-type functional  self-similar solutions  interaction estimates  reflection coefficients  free boundary  asymptotic behavior  
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:92/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
Fluids, Elasticity, Geometry, and the Existence of Wrinkled Solutions 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 226, 期号: 3, 页码: 1009-1060
Authors:  Acharya, Amit;  Chen, Gui-Qiang G.;  Li, Siran;  Slemrod, Marshall;  Wang, Dehua
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
TWO-DIMENSIONAL STEADY SUPERSONIC EXOTHERMICALLY REACTING EULER FLOW PAST LIPSCHITZ BENDING WALLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 2, 页码: 818-873
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
steady  supersonic  reacting Euler flow  rarefaction wave  wavefront tracking scheme  Lispchitz bending wall  entropy solutions  asymptotic behavior  stability  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system